Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 50, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 3, 2017, 5:34 PM CDT for Florence County, Forest County, Marinette County, Wisconsin. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2017, 5:34 PM CDT (22:34 UTC)
- Expired
- Jun 3, 2017, 6:30 PM CDT
- In force
- 56 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Florence County, WI, Forest County, WI, Marinette County, WI
The radar
The Marquette radar (KMQT), 107 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 6:15 PM CDT | TSTM WND GST 45 | Amberg, WI | 40 TO 50 MPH WIND GUSTS AT INTERSECTION OF HIGHWAY 141 AND BARKER RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 3:15 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -165 J/kg
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
497
WUUS53 KGRB 032234
SVRGRB
WIC037-041-075-032330-
/O.NEW.KGRB.SV.W.0050.170603T2234Z-170603T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
534 PM CDT SAT JUN 3 2017
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Forest County in northeastern Wisconsin...
Florence County in northeastern Wisconsin...
Northern Marinette County in northeastern Wisconsin...
* Until 630 PM CDT.
* At 534 PM CDT, severe thunderstorms were located along a line
extending from near Kingsford to 9 miles southeast of Popple River,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Crandon, Kingsford, Pembine, Goodman, Wausaukee, Homestead, Popple
River, Carter, Niagara and Laona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4591 8810 4587 8807 4582 8814 4578 8809
4579 8799 4577 8799 4575 8788 4568 8778
4565 8783 4559 8778 4556 8779 4556 8783
4548 8780 4544 8786 4538 8787 4538 8892
4547 8892 4547 8904 4579 8905 4593 8818
TIME...MOT...LOC 2234Z 285DEG 27KT 4577 8806 4567 8860
HAIL...1.00IN
WIND...60MPH
$$
Kurimski3 follow-up statements
751
WWUS53 KGRB 032248
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
548 PM CDT SAT JUN 3 2017
WIC037-041-075-032330-
/O.CON.KGRB.SV.W.0050.000000T0000Z-170603T2330Z/
Forest WI-Florence WI-Marinette WI-
548 PM CDT SAT JUN 3 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR FOREST...FLORENCE AND NORTHERN MARINETTE COUNTIES...
At 547 PM CDT, severe thunderstorms were located along a line
extending from near Kingsford to near Goodman to 11 miles southeast
of Popple River to near Crandon, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Crandon, Kingsford, Pembine, Goodman, Wausaukee, Homestead, Popple
River, Carter, Niagara and Laona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4591 8810 4587 8807 4582 8814 4578 8809
4579 8799 4577 8799 4575 8788 4568 8778
4565 8783 4559 8778 4556 8779 4556 8783
4548 8780 4544 8786 4538 8787 4538 8892
4547 8892 4547 8904 4579 8905 4593 8818
TIME...MOT...LOC 2247Z 281DEG 28KT 4573 8807 4566 8842 4564 8859 4560
8888
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Bersch208
WWUS53 KGRB 032307
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
607 PM CDT SAT JUN 3 2017
WIC037-041-075-032330-
/O.CON.KGRB.SV.W.0050.000000T0000Z-170603T2330Z/
Forest WI-Florence WI-Marinette WI-
607 PM CDT SAT JUN 3 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR FOREST...FLORENCE AND NORTHERN MARINETTE COUNTIES...
At 606 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Pembine to near Goodman to 19
miles southeast of Popple River to 9 miles north of Carter, moving
southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Crandon, Kingsford, Pembine, Goodman, Wausaukee, Homestead, Popple
River, Carter, Niagara and Laona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4593 8816 4587 8807 4582 8814 4578 8809
4579 8799 4577 8799 4575 8788 4568 8778
4565 8783 4559 8778 4556 8779 4556 8783
4548 8780 4544 8786 4538 8788 4538 8892
4547 8892 4547 8904 4574 8905 4587 8855
TIME...MOT...LOC 2306Z 296DEG 32KT 4559 8787 4557 8829 4555 8848 4552
8869
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Bersch588
WWUS53 KGRB 032330
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
630 PM CDT SAT JUN 3 2017
WIC037-041-075-032339-
/O.EXP.KGRB.SV.W.0050.000000T0000Z-170603T2330Z/
Forest WI-Florence WI-Marinette WI-
630 PM CDT SAT JUN 3 2017
...THE SEVERE THUNDERSTORM WARNING FOR FOREST...FLORENCE AND NORTHERN
MARINETTE COUNTIES WILL EXPIRE AT 630 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail,
gusty winds and heavy rain are still possible with these
thunderstorms.
A severe thunderstorm watch remains in effect until 1000 PM CDT for
north central and northeastern Wisconsin.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Green Bay.
LAT...LON 4593 8816 4587 8807 4582 8814 4578 8809
4579 8799 4577 8799 4575 8788 4568 8778
4565 8783 4559 8778 4556 8779 4556 8783
4548 8780 4544 8786 4538 8788 4538 8892
4547 8892 4547 8904 4574 8905 4587 8855
TIME...MOT...LOC 2329Z 285DEG 27KT 4555 8764 4553 8806 4551 8825 4548
8846
$$
BerschWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 2:35 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jun 3, 2:35 PM CDT, 2 hours 59 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 235 PM CDT Sat Jun 3 2017 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Sunday Issued at 234 PM CDT Sat Jun 3 2017 Main forecast focus remains on severe potential late this afternoon/evening as a cold front moves into a moist, unstable air mass sitting over WI. Even once this event ends later tonight, there is concerns for thunderstorm potential Sunday afternoon as another cold front/associated mid-level trough drops south through the state. The 19z MSAS surface analysis showed a ridge of high pressure that stretched from eastern Ontario south to West Virginia. Another ridge of high pressure was located over the northern/central High Plains. In between, a cold front extended from south-central Canada south-southeast to an area of low pressure over west- central WI, then turned southwest into the central Plains. Visible satellite imagery picked up on mid/high clouds along the cold front, however cumulus clouds were starting to increase over southern MN. Anticipate convection to fire up shortly as the air mass over WI has become unstable with MUCAPE values approaching 2500 J/KG over north-central WI. This line of convection will then sweep across the forecast area late this afternoon/evening hours for central WI, early to middle evening for eastern WI with potential for large hail and/or damaging winds. The higher risk of severe storms remains over northern WI where shear is slightly stronger. These showers/thunderstorms will also be efficient rain producers, thus locally heavy rains are also possible with hourly rates of one- half to one inch. A second line of showers/thunderstorms is indicated by the models ahead of the true cold front late this evening, however the atmosphere should have been worked over by the previous convection, so do not expect any further strong storms. All of this precipitation is expected to diminish from northwest to southeast with skies beginning to clear for the overnight hours. May see some patchy fog develop late as winds become light and low-level moisture does not get scoured out. Min temperatures to range from the lower to middle 50s north-central WI, to the middle 60s over east-central WI (slightly cooler near Lake MI). Sunday morning looks quiet with the development of cumulus clouds as daytime heating begins. Attention then focuses on a shortwave trough that is forecast to drop south into northern WI Sunday afternoon. Accompanying this mid-level trough will be a cold front that also pushes south through at least northern WI by 00z Monday. The lift provided by the front, in concert with increasing instability (cooling temperatures aloft/daytime heating = steepening lapse rates) plus increasing forcing from the shortwave trough, all point to at least a chance for more showers and thunderstorms (especially over the north). Will have to watch these storms for possible intensification as the shear will be stronger and if the instability can get strong enough, we could be looking at marginally severe hail as wet-bulb heights will be lower (compared to Saturday). Max temperatures to be in the middle to upper 70s north-central, around 80 degrees near Lake MI and lower to middle 80s south. .LONG TERM...Sunday Night Through Saturday Issued at 234 PM CDT Sat Jun 3 2017 Showers are possible Sunday evening across the eastern cwa as a cold front pushes through the rest of the cwa. Once the front is through the area, drier and cooler conditions are expected across the western Great Lakes to start out the work week as a high pressure system settles in across the region. Dry weather will continue during the middle part of the week as temperatures moderate a bit as the high shifts to the east and the region gets on the backside of the aforementioned high. Later in the work week the forecast gets a bit fuzzy as a slow moving low pressure system tracks through the western Great Lakes region. NWP models that far out differ quite a bit with respect to precipitation chances across the area. However, with several mid- level PV anomalies expected to track through the area it seems like a chance for showers is not unreasonable late in the work week, especially with the boost diurnal heating will provide. Modest instability may also bring thunder along with the showers, particularly in the afternoon and evening hours. By early next weekend it appears high pressure builds back into the area, providing more dry weather to the area. && .AVIATION...for 18Z TAF Issuance Issued at 1232 PM CDT Sat Jun 3 2017 Main forecast concern centers around timing/strength of thunderstorms as a cold front encounters a warm, unstable air mass across northeast WI. Latest timing will have a line of storms move across the RHI TAF site late this afternoon, the AUW/CWA TAF sites early this evening and the GRB/ATW/MTW TAF sites early to mid- evening. Gusty winds and some hail will be possible with the stronger storms and cigs could lower into the MVFR under these thunderstorms. Once the cold front pushes through during the overnight hours, skies will begin to clear and winds diminish. This could lead to the development of patchy fog toward daybreak. VFR conditions to prevail for Sunday morning, however the approach of another cold front and mid-level trough will bring the next chance of showers/thunderstorms to the region Sunday afternoon. Both cigs and vsbys would lower to MVFR if thunderstorms can develop. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kallas LONG TERM......Kurimski AVIATION.......Kallas
Hazardous weather outlook, Jun 3, 2:41 PM CDT, 2 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 241 PM CDT Sat Jun 3 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-041945- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 241 PM CDT Sat Jun 3 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Late This Afternoon and Tonight Severe thunderstorms with large hail and damaging winds are possible late this afternoon and this evening, primarily between 400 pm and 1000 pm. Although severe storms are possible across the entire area, the greatest risk will be in north-central and far northeast Wisconsin. Initial development is most likely to occur in north-central Wisconsin, with the storms tracking southeast. Some of these storms could be severe and produce hail over 1 inch in diameter and wind gusts over 60 mph. Heavy downpours are also likely with the storms. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Thunderstorms are possible again Sunday afternoon. Gusty winds and hail will be possible with these storms. There remains uncertainty concerning the exact atmospheric conditions that will be across the area Sunday. Therefore, even though the present forecast is for storms to remain below severe levels, it is possible the severe risk may need to be upgraded with later forecasts. Anyone planning to be outdoors on Sunday should closely monitor later forecasts. .SPOTTER INFORMATION STATEMENT... Spotter activation may be necessary late this afternoon and this evening. LMZ521-522-541>543-041945- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 241 PM CDT Sat Jun 3 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Scattered thunderstorms will pose a hazard to boaters. The storms will produce lightning, gusty winds, and possibly some hail. Patchy dense fog could develop on Lake Michigan. .DAYS TWO THROUGH SEVEN...Sunday through Saturday There is another chance of thunderstorms on Sunday, which would again pose a hazard to boaters. An abrupt wind shift to the northeast is likely to surge down the lake and bay late Sunday afternoon or Sunday evening. Although the exact timing is uncertain, it will likely pose a substantial hazard to small craft when it occurs. Prior to the wind shift, west winds of 10 to 15 knots are expected. Winds will abruptly shift to the Northeast and could briefly gust to 30 knots immediately after the wind shift, before settling back to 10 to 20 knots for the rest of the night. Anyone boating on the lake or bay late Sunday or Sunday night should closely monitor weather conditions and forecasts prior to heading out on the water. Kallas/Kurimski
In the hours before
Special weather statement, Jun 3, 4:27 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Green Bay WI
427 PM CDT SAT JUN 3 2017
WIZ005-032215-
Vilas WI-
427 PM CDT SAT JUN 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR VILAS COUNTY UNTIL 515 PM CDT...
At 426 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Phelps to 8 miles north of Lac Du
Flambeau. Movement was east at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Eagle River, Lac Du Flambeau, Phelps, Boulder Junction, Winchester,
Arbor Vitae, Woodruff, Conover, Presque Isle and Manitowish Waters.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 1000 PM CDT for
north central and northeastern Wisconsin.
LAT...LON 4614 8909 4607 8893 4598 8893 4598 8905
4590 8905 4590 8918 4587 8918 4587 8930
4590 8930 4590 9004 4598 9005 4598 8993
4630 8993
TIME...MOT...LOC 2126Z 260DEG 29KT 4606 8902 4608 8987
KurimskiLocal storm report, Jun 3, 4:45 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
445 PM CDT SAT JUN 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL ALVIN 46.01N 88.81W
06/03/2017 M0.25 INCH FOREST WI CO-OP OBSERVER
&&
TIMMUSpecial weather statement, Jun 3, 4:49 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Green Bay WI
449 PM CDT SAT JUN 3 2017
WIZ011-012-032230-
Florence WI-Forest WI-
449 PM CDT SAT JUN 3 2017
...SPECIAL WEATHER STATEMENT...
At 448 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Tipler to 10 miles west of Popple River.
Movement was east at 35 mph.
Half inch hail and winds in excess of 30 mph will be possible with
these storms.
Strong thunderstorms will be near...
Tipler around 455 PM CDT.
Florence around 515 PM CDT.
Kingsford and Homestead around 525 PM CDT.
Other locations impacted by these storms include Lasalle Falls,
Spread Eagle, Windsor Dam Campground, Aurora, Nelma, Commonwealth,
Cavour, Alvin, Morgan Lake Campground and Newald.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 1000 PM CDT for
north central and northeastern Wisconsin.
LAT...LON 4601 8868 4598 8864 4602 8860 4601 8859
4602 8853 4598 8842 4599 8838 4596 8833
4595 8819 4592 8810 4588 8810 4587 8807
4582 8814 4578 8806 4571 8806 4572 8842
4558 8843 4569 8904 4588 8905 4604 8885
TIME...MOT...LOC 2148Z 284DEG 30KT 4592 8858 4579 8891
KurimskiSpecial weather statement, Jun 3, 4:54 PM CDT, 40 minutes before
Special Weather Statement National Weather Service Green Bay WI 454 PM CDT SAT JUN 3 2017 WIZ010-018-019-032245- Langlade WI-Oneida WI-Lincoln WI- 454 PM CDT SAT JUN 3 2017 ...SPECIAL WEATHER STATEMENT... At 454 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 8 miles northwest of Tomahawk to near Chelsea. Movement was east at 35 mph. Half inch hail and winds in excess of 30 mph will be possible with these storms. Strong thunderstorms will be near... Tomahawk around 505 PM CDT. Woodboro and New Wood Wildlife Area around 520 PM CDT. Rhinelander around 525 PM CDT. Merrill and Council Grounds State Park around 540 PM CDT. Other locations impacted by these storms include Heafford Junction, Ackley Wildlife Area, Bradley, Dudley, Otis, Bavaria, Mccord, Gleason, Jeffris and Spirit Falls. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A severe thunderstorm watch remains in effect until 1000 PM CDT for north central Wisconsin. LAT...LON 4566 9004 4565 8905 4512 8942 4513 9004 TIME...MOT...LOC 2154Z 274DEG 28KT 4556 8983 4526 9024 Kurimski
Special weather statement, Jun 3, 5:24 PM CDT, 10 minutes before
Special Weather Statement National Weather Service Green Bay WI 524 PM CDT SAT JUN 3 2017 WIZ010-018-019-032315- Langlade WI-Oneida WI-Lincoln WI- 524 PM CDT SAT JUN 3 2017 ...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN...SOUTHERN ONEIDA AND NORTHWESTERN LANGLADE COUNTIES UNTIL 615 PM CDT... At 524 PM CDT, Doppler radar was tracking a strong thunderstorm near Tomahawk, or 20 miles southwest of Rhinelander, moving east at 40 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Rhinelander, Merrill, Tomahawk, Woodboro, Parrish, Council Grounds State Park, New Wood Wildlife Area, Bradley, Enterprise and Heafford Junction. A severe thunderstorm watch remains in effect until 1000 PM CDT for north central Wisconsin. LAT...LON 4560 8987 4567 8914 4512 8927 4512 9005 TIME...MOT...LOC 2224Z 262DEG 46KT 4540 8968 EB
Special weather statement, Jun 3, 5:27 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Green Bay WI
527 PM CDT SAT JUN 3 2017
WIZ011>013-032315-
Florence WI-Forest WI-Northern Marinette County WI-
527 PM CDT SAT JUN 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FOREST...FLORENCE AND
NORTHERN MARINETTE COUNTIES UNTIL 615 PM CDT...
At 527 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Kingsford to 7 miles south of Popple River.
Movement was east at 30 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Kingsford, Pembine, Goodman, Homestead, Popple River, Niagara, Laona,
Dunbar, Aurora and Amberg.
A severe thunderstorm watch remains in effect until 1000 PM CDT for
northeastern Wisconsin.
LAT...LON 4591 8810 4588 8810 4587 8807 4582 8814
4578 8809 4578 8805 4579 8799 4577 8799
4575 8788 4571 8781 4568 8778 4567 8782
4565 8783 4559 8778 4556 8779 4557 8783
4554 8781 4538 8844 4575 8896 4593 8818
TIME...MOT...LOC 2227Z 285DEG 27KT 4578 8813 4569 8867
KurimskiThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 1:44 AM CDT | Special Weather Statement | GRB | Wood | 91 min |
| Jun 3, 2:14 AM CDT | Special Weather Statement | GRB | Marathon | 61 min |
| Jun 3, 2:23 AM CDT | Special Weather Statement | GRB | Wood | 82 min |
| Jun 3, 3:29 AM CDT | Special Weather Statement | GRB | Lincoln, Oneida | 61 min |
| Jun 3, 3:37 AM CDT | Special Weather Statement | GRB | Marathon, Portage, Wood | 38 min |
| Jun 3, 4:42 AM CDT | Special Weather Statement | GRB | Brown, Calumet, Kewaunee, Menominee, Outagamie, Shawano and 3 more | 78 min |
| Jun 3, 6:05 AM CDT | Special Weather Statement | GRB | Calumet, Manitowoc, Outagamie, Winnebago | 55 min |
| Jun 3, 3:12 PM CDT | Special Weather Statement | GRB | Oneida, Vilas | 48 min |
| Jun 3, 3:28 PM CDT | Special Weather Statement | GRB | Vilas | 47 min |
| Jun 3, 3:30 PM CDT | Severe Thunderstorm Warning | GRB | Vilas | 60 min |
| Jun 3, 3:59 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest | 61 min |
| Jun 3, 4:27 PM CDT | Special Weather Statement | GRB | Vilas | 48 min |
| Jun 3, 4:49 PM CDT | Special Weather Statement | GRB | Florence, Forest | 41 min |
| Jun 3, 4:54 PM CDT | Special Weather Statement | GRB | Lincoln | 51 min |
| Jun 3, 5:24 PM CDT | Special Weather Statement | GRB | Lincoln | 51 min |
| Jun 3, 5:27 PM CDT | Special Weather Statement | GRB | Florence, Forest | 48 min |
| Jun 3, 6:02 PM CDT | Special Weather Statement | GRB | Marathon | 43 min |
| Jun 3, 6:33 PM CDT | Special Weather Statement | GRB | Marathon, Portage, Wood | 42 min |
| Jun 3, 6:40 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Jun 3, 6:42 PM CDT | Special Weather Statement | GRB | Langlade, Marinette, Menominee, Oconto | 48 min |
| Jun 3, 6:47 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marinette, Menominee, Oconto | 58 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.